Incompressible viscous Newtonian flow in a fissured medium of general deterministic type
Journal article, 2013

We study homogenization for nonstationary Navier-Stokes systems in a fissured medium of general deterministic type. Assuming that the blocks of the porous medium consist of deterministically distributed inclusions and the elasticity tensors satisfy general deterministic hypotheses, we prove that the macroscopic problem is a Navier-Stokes type equation for Newtonian fluid in a fixed domain. Our setting includes the classical periodic framework, the weakly almost periodic one, and some others.

Author

Hermann Douanla Yonta

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

G. Nguetseng

Universite de Yaounde I

J.L. Woukeng

University of Dschang

Journal of Mathematical Sciences

1072-3374 (ISSN)

Vol. 191 2 214-242

Subject Categories

Fluid Mechanics and Acoustics

Composite Science and Engineering

Mathematical Analysis

DOI

10.1007/s10958-013-1313-x

More information

Created

10/6/2017